[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 2 (3-2013) ::
J. of Stat. Sci. 2013, 6(2): 201-218 Back to browse issues page
Bayes Estimation of the Parameter of Pareto Distribution Under Squared Error and LINEX Loss Functions Based on Ranked Set Sampling
Reza Alizadeh Noughabi , Jafar Ahmadi
Abstract:   (17231 Views)
In some practical problems, obtaining observations for the variable of interest is costly and time consuming. In such situations, considering appropriate sampling schemes, in order to reduce the cost and increase the efficiency are worthwhile. In these cases, ranked set sampling is a suitable alternative for simple random sampling. In this paper, the problem of Bayes estimation of the parameter of Pareto distribution under squared error and LINEX loss functions is studied. Using a Monte Carlo simulation, for both sampling methods, namely, simple random sampling and ranked set sampling, the Bayes risk estimators are computed and compared. Finally, the efficiency of the obtained estimators is illustrated throughout using a real data set. The results demonstrate the superiority of the ranked set sampling scheme, therefore, we recommend using ranked set sampling method whenever possible.
Keywords: Ranked set sampling, Bayes estimate, LINEX loss function, squared error loss function, Pitman closeness
Full-Text [PDF 468 kb]   (4274 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2013/07/21 | Accepted: 2013/11/3 | Published: 2013/11/3
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alizadeh Noughabi R, Ahmadi J. Bayes Estimation of the Parameter of Pareto Distribution Under Squared Error and LINEX Loss Functions Based on Ranked Set Sampling. J. of Stat. Sci.. 2013; 6 (2) :201-218
URL: http://jss.irstat.ir/article-1-221-en.html


Volume 6, Issue 2 (3-2013) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3991